# SDR GUUA94232051111A

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,870 hours, 37,123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN LANDING GEAR SELECTED UP THE RED GEAR UNSAFE LIGHTS REMAIN ILLUMINATED.  RAN QRH SELECTED GEAR DOWN AND GOT 3 GREEN LIGHTS EXECUTED A NORMAL LANDING.  CLEANED NLG UPLOCK SWITCH, OPS CHECKS GOOD.
